# SDR DHL2005745002

- Difficulty date: February 22, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021138
- Part serial: R00060S
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  DOORS LIGHT ON S/O STATUS PANEL EXTINGUISHED.  GEAR PINS INSTALLED.  REMOVE BEFORE FLIGHT.  REPLACED LANDING GEAR ACCESSORY UNIT.  OPS CHECKS GOOD IAW B727 M/M 32-09-121.  REMOVED AND STOWED LANDING GEAR SAFETY PINS IAW B727 M/M 32-00-11.
